I took 2 adipex by mistake tonight, I thought I was taking 2 flexirils for my back. what do I do ?
- 22 Nov 2009 by katclark5057
- 2 December 2009
Just a once off high dose should not have caused any adverse effects. I hope you didn't experience too many side effects.
The usual overdose symptoms are :
Seek emergency medical attention if you think you have used too much of this medication. An overdose of phentermine can be fatal.
Overdose symptoms may include confusion, hallucinations, feeling restless or aggressive, nausea, vomiting, diarrhea, stomach pain, irregular heartbeat, tremors, rapid breathing, confusion, hallucinations, feeling light-headed, fainting, or seizure (convulsions).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Adipex-P - After 2 weeks of taking. Adipex I started feeling like I could get enough air in my lungs
Posted 14 Apr 2012 • 1 answer
Posted 8 May 2014 • 1 answer
Posted 12 Apr 2016 • 0 answers
Posted 12 May 2018 • 0 answers